# SDR SWIA2021073059845

- Difficulty date: June 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT SIDE SEAT RAIL STRUCTURE AFT OF FS409.0+128 IS CORRODED.  MARKED WITH GREASE PENCIL     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED TWO NEW SIDE SEAT TRACKS WITH NEW HARDWARE AFT OF FS409.00+128. REF CRJ200 AMM 53-01-11-000-802 & CRJ200 AMM 53-01-11-400-802.
